# SDR AALA20170215008

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 76,433 hours, 40,611 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Migrated
- Location: Sliding Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FIRST OFFICER SLIDING WINDOW HAS A HINGE PIN ON THE AFT LOCK BAR MIGRATING UPWARD. REPOSITIONED HINGE PIN AND REATTACHED LOWER AFT LINKAGE ROD IAW AMM 56-10-03. OPERATIONAL CHECK GOOD.
